# SDR HEEA0011109

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 10590873
- Condition: Reads High
- Location: Triple Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL PRESSURE READS HIGH OUT OF TOLERANCE.
